MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE

GLOBUS MEDICAL, INC. CREO; TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Model Number 1119.0100
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The purpose of this investigation is to evaluate the reported issue of: rod migration.Visual inspection found that locking caps have uneven indentations on the inferior surface where the caps meet the rods.Additionally, there was abrasion visible on the rod consistent with the reported migration event.The wear seen on the locking caps indicates that the rods were not properly aligned with the tulips after final tightening.Abrasive wear along the rod indicates that the rod migrated through the tulip, which is also consistent with improper rod alignment after final tightening.This wear can indicate insufficient locking, hyper lordotic rods, excessive reduction force, or hyper angulated tulips; however, the cause of this event cannot be determined as surgical conditions cannot be replicated.
 
Event or Problem Description
It was reported rods moved 2 months post instrumentation.The rods migrated cranially until they were completely displaced from the l5 screws.The surgeon chose to perform a revision surgery the week of (b)(6) 2026 to remove the hardware.

Brand Name
CREO
Common Device Name
TRANS-FACET-SCREW INTERNAL SPINAL FIXATION SYSTEM, STERILE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key25487078
Report Number3004142400-2026-00132
Device Sequence Number13253244
Product Code MNH
UDI-Device Identifier00889095059649
UDI-Public00889095059649
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K124058
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1119.0100
Device Lot NumberBA1401YL, BA140CDL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/19/2026
Initial Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age68 YR
Patient SexMale
Patient Weight88 KG
Patient EthnicityNon Hispanic
Patient RaceWhite